RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 45, Number 5  


Vsevolod Pavlovich Shidlovskii (on the occasion of his eightieth birthday)
O. M. Belotserkovskii, M. K. Kerimov, L. I. Turchak
755
Optimal parametrization in approximation of curves and surfaces
E. B. Kuznetsov, A. Yu. Yakimovitch
760
Linear parametric semi-infinite programming problems and properties of their solutions in a neighborhood of irregular points
E. A. Kostina, O. I. Kostyukova
775
The steepest-descent barrier-projection method for linear complementarity problems
M. V. Vtyurina, V. G. Zhadan
792
Regularization methods with penalty functions for finding nash equilibria in a bilinear nonzero-sum two-person game
A. S. Antipin, F. P. Vasil'ev, A. Delavarkhalafi
813
Constructing the set of effective vectors by the method of $\varepsilon$ perturbations
Ya. I. Rabinovich
824
Second-order accurate (up to the axis of symmetry) finite-element implementations of iterative methods with splitting of boundary conditions for Stokes and stokes-type systems in a spherical layer
B. V. Pal'tsev, I. I. Chechel'
846
Parametric instability of a viscous fluid in a vessel with a permeable bottom
A. V. Kravtsov, S. Ya. Sekerzh-Zen'kovich
890
A survey of analytical studies of steady viscous incompressible flows (2000–2004)
V. N. Koterov, Yu. D. Shmyglevskii, A. V. Shcheprov
899
Unstable even-parity eigenmodes of the regular static $\mathrm{SU}(2)$ Yang–Mills-dilaton solutions
T. L. Boyadjiev, E. E. Donets, D. A. Georgieva, E. A. Hayryan, O. I. Streltsova
921
On the number of irreducible coverings of an integer matrix
E. V. Dyukova
935
Sergei Pavlovich Kurdyumov (1928–2004)
Yu. S. Osipov, V. V. Kozlov, E. P. Velikhov, V. S. Stepin, O. M. Belotserkovskii, A. A. Petrov, Yu. P. Popov, È. L. Akim, A. V. Zabrodin, D. A. Koryagin, G. G. Malinetskii, G. K. Borovin, D. P. Kostomarov, B. N. Chetverushkin, S. P. Kapitza, V. A. Dorodnitsyn, G. G. Yelenin, N. V. Zmitrenko, E. N. Knyazeva, E. S. Kurkina, A. P. Mikhailov, G. Yu. Riznichenko, V. L. Romanov
941
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020